# SDR DALA2021021700928

- Difficulty date: February 11, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N371DN
- Make and model: Airbus A321-211
- Aircraft serial: 8763
- Aircraft time: 5,327 hours, 2,370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SEAT HARNESS WILL NOT RELEASE LOG-PAGE UPDATED @ 11FEB21 2148 UTC 02 CORRODED.  REMOVED AND REPLACED F/O SEAT HARNESS PER A321AMM 25-11 CHK GOOD .A/C OK FOR SVC. (LP# 7567920)
